Ichijy¯o introduced (a; b; J)-manifolds as a special class of generalized Randers manifolds. We introduce generalized (a; b; J)-manifolds. A partial negative answer to Ichijy¯o’s open problem on nearly Kähler Finsler manifolds is given. The condition under which generalized (a; b; J)- manifolds are Berwaldian is obtained. Finally, we prove that under a mild assumption a nearly Kähler Finsler manifold is Landsbergian.
Didehkhani, Z.; Najafi, B.; and Heidari, N.
On Nearly Kähler Finsler Spaces,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
2, Article 41.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss2/41